On the measure of the set of periodic points of the billiard
Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 25-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_5_a2,
author = {Ya. B. Vorobets},
title = {On the measure of the set of periodic points of the billiard},
journal = {Matemati\v{c}eskie zametki},
pages = {25--35},
year = {1994},
volume = {55},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a2/}
}
Ya. B. Vorobets. On the measure of the set of periodic points of the billiard. Matematičeskie zametki, Tome 55 (1994) no. 5, pp. 25-35. http://geodesic.mathdoc.fr/item/MZM_1994_55_5_a2/
[1] Rychlik M. R., “Periodic points of the billiard ball map in a convex domain”, J. Differential Geometry, 30:1 (1989), 191–205 | MR | Zbl
[2] Stojanov L., “Note on the periodic points of the billiard”, J. Differential Geometry, 34:3 (1991), 835–837 | MR | Zbl
[3] Shilov G. E., Gurevich B. L., Integral, mera i proizvodnaya, Nauka, M., 1967
[4] Kornfeld I. P., Sinai Ya. G., Fomin S. V., Ergodicheskaya teoriya, Nauka, M., 1980